# SDR CALA2015021293147

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 87,283 hours, 24,952 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT LAVATORY SMOKE DETECTOR GREEN LIGHT IS OFF.  REPLACED AFT LAVATORY SMOKE DETECTOR ASSEMBLY.  OPERATIONS CHECKED NORMAL.
